Convergence of interpolatory polynomials on Tchebycheff abscissas
Compositio Mathematica, Volume 21 (1969) no. 1, p. 7-20
@article{CM_1969__21_1_7_0,
     author = {Varma, A. K.},
     title = {Convergence of interpolatory polynomials on Tchebycheff abscissas},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     pages = {7-20},
     zbl = {0172.34402},
     mrnumber = {243240},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_7_0}
}
Varma, A. K. Convergence of interpolatory polynomials on Tchebycheff abscissas. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 7-20. http://www.numdam.org/item/CM_1969__21_1_7_0/

J. Balázs, and P. Turán [1] Notes on interpolation II, Acta. Math. Acad. Sci. Hung. Vol. 8 (1957) pp. 201-215. | MR 88590 | Zbl 0078.05401

J. Balázs and P. Turán [2] Notes on interpolation III, ibid. 9 (1958) pp. 195-214. | MR 98264 | Zbl 0085.05104

J. Balázs and P. Turán [3] Notes on interpolation IV, ibid. 9, (1958) pp. 243 - 258. | Zbl 0085.05202

G. Freud [4] Bemerkung über die Konvergenz eines Interpolations fahrens von P. Turán, ibid. 9 (1958) pp. 337-341. | MR 103365 | Zbl 0085.05201

O. Kis [5] On trigonometric interpolation (Russian) (0, 2) case, ibid II (1960) pp. 256-276. | Zbl 0103.28703

O. Kis [6] Remarks on interpolation (Russian), ibid. (1960) 49-64. | Zbl 0097.05903

R.B. Saxena and A. Sharma [7] Convergence of interpolatory polynomials (0, 1, 3) interpolation, ibid. (1959) pp. 157-175. | MR 104949 | Zbl 0087.05703

R.B. Saxena [8] Convergence of interpolatory polynomials (0, 1, 2, 4) interpolation. Tran. of the Amer. Math. Society, Vol. 95, No. 2 (1960) pp. 361-385. | MR 111963 | Zbl 0093.06702

J. Suranyi and P. Turán [9] Notes on interpolation I on some interpolatory properties of ultraspherical polynomials, Acta Math. Acad. Sci. Hung. 6 (1955) pp. 67-79. | MR 71569 | Zbl 0064.30005

P. Szasz [10] On quasi-Hermite-Fejer interpolation, ibid. (1959) pp. 413-439. | MR 113069 | Zbl 0091.05704

G. Szegö [11] Orthogonal polynomials, Amer. Math. Soc. Coll. Pub. Vol. 23 (1959) 2nd edition. | Zbl 0089.27501

A. Sharma and A.K. Varma [12] Trigonometric interpolation, Duke Math. Jour. 1965, pp. 341-357. | MR 177233 | Zbl 0154.31401

A. Sharma and A.K. Varma [13] Some interpolatory properties of Tchebycheff polynomials (0, 2) case modified. Pub. Math. Deb. Hungary 1961, pp. 336-349. | MR 139879 | Zbl 0100.28303

A. Timan [14] Theory of Approx. Pergamon Press. | Zbl 0117.29001

A.K. Varma [15] On some interpolatory properties of Tchebycheff polynomials. Duke Math. Jour. 1961 Vol. 28, No. 3, pp. 449-462. | MR 130512 | Zbl 0100.33403

A.K. Varma [16] A problem of P. Turán. Canadian Math. Bulletin, Vol. 10, no. 4, 1967, pp. 531-557. | MR 240512 | Zbl 0172.34401